Opuscula Mathematica
Opuscula Math. 36, no. 1 (), 49-68
http://dx.doi.org/10.7494/OpMath.2016.36.1.49
Opuscula Mathematica

On a linear-quadratic problem with Caputo derivative



Abstract. In this paper, we study a linear-quadratic optimal control problem with a fractional control system containing a Caputo derivative of unknown function. First, we derive the formulas for the differential and gradient of the cost functional under given constraints. Next, we prove an existence result and derive a maximum principle. Finally, we describe the gradient and projection of the gradient methods for the problem under consideration.
Keywords: fractional Caputo derivative, linear-quadratic problem, existence and uniqueness of a solution, maximum principle, gradient method, projection of the gradient method.
Mathematics Subject Classification: 26A33, 49J15, 49K15, 49M37.
Cite this article as:
Dariusz Idczak, Stanislaw Walczak, On a linear-quadratic problem with Caputo derivative, Opuscula Math. 36, no. 1 (2016), 49-68, http://dx.doi.org/10.7494/OpMath.2016.36.1.49
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.